# SDR A6WA200940633

- Difficulty date: September 22, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,064 hours, 15,761 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 621, LBL 27.50, WL 130.00 AT THE END OF CARGO DOOR TRACK.  REPAIR PERFORMED AT FS 621.00, LBL 27.50, WL 130.00 AT THE END OF CARGO DOOR TRACK IAW REO 601R-53-61-1541, REV B.  (K)
